Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Outbreak of mouth ulcer after using birth control pills. Is it a side effect?

Hi my girlfriend has recently had a outbreak of mouth ulcers , the only thing that has recently changed (which we can think of) is her birth control pill... The leaflet for the pills mentions many side effects involving skin disorders but nothing surrounding ulcers. If this is just a general infection is it common to have an outbreak of ulcers where each day a new one is formed? Thanks for your time. Stefen
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to health care magic forums.
Mouth ulcers are not a common side effect of birth control pills, especially the new generation ones that we use today.
Even then, every person's body is unique and sometimes we can develop rare side effects with certain drugs.
If the rate of ulcer formation are so high, then take her to an OBGYN specialist along with the pill she takes. The doctor will prescribe a different class of pill. Moreover she will also be given a course of Vitamin tablets since Vitamin deficiency is a chief cause of oral ulcers.
Do add a lot of citrus fruits in her diet.
The ulcers can be stress related as well.;so make sure she is happy and calm.
Thank you for consulting us.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor